Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Ankylosing spondilitis. Taking sazo tablets, reduced sperm count. Medication to increase count?

Hi, I am a patient of Ankylosing spondilitis. I am on Sazo tablets. My question here is regarding fertility . Before starting Sazo (3 months back)my sperm count was 110 million/ml (with motility 80% and morp-90%), but today I got tested and there was a drastic decrease (30 million/ml,motility:40%,morp:70%). Will I be able to father a child. Is this decrease because of Sazo. Can you suggest any medication for increasing all the above factors.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Rheumatologist 's  Response
Good evening sir. Well you shpuldnt worrh about it too much. The low sperm count due to sazo is a reversible thing. So wenever u plan to start a family you can consult your doctor to stop it. There are more trearment options available for ankylosing spondylitis now. So you can look into those as well. There are mo medicines to increase the count as such especially wen the drug is causing it. But dont worry you ll do let me know for more queries
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor